, Volume 128, Issue 1, pp 93-134

Invariant measures and asymptotics for some skew products

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

For certain group extensions of uniquely ergodic transformations, we identify all locally finite, ergodic, invariant measures. These are Maharam type measures. We also establish the asymptotic behaviour for these group extensions proving logarithmic ergodic theorems, and bounded rational ergodicity.